Journal article icon

Journal article

On the semisimplicity of polyhedral isometries

Abstract:
If a polyhedral complex K has only finitely many isometry types of cells, then all of its cellular isometrics arc semisimple. If K is 1-connccted and non-positively curved, then any solvable group that acts freely by cellular isometrics on K is finitely generated and contains an abelian subgroup of finite index. © 1999 American Mathematical Society.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY More from this journal
Volume:
127
Issue:
7
Pages:
2143-2146
Publication date:
1999-07-01
DOI:
ISSN:
0002-9939
Language:
English
Keywords:
Pubs id:
pubs:20254
UUID:
uuid:6f67eb6f-e005-4394-9d9e-09946f288a38
Local pid:
pubs:20254
Source identifiers:
20254
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP